# SDR UPS00832570

- Difficulty date: April 21, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 SEAT TRACK CRACKED STA 380 RBL48.  REMOVED, FABBED AND INSTALLED SEAT TRACK SECTION IAW EODC8-53-20- 8309 APPENDIX-B AND SRM 51-3-0.
